Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

How to avoid pregnancy in a neuro patient after unprotected sex ?

DOCTOR OF THE MONTH - Mar 2016
Mar 2016
User rating for this question
Very Good
Answered by

OBGYN
Practicing since : 2011
Answered : 4048 Questions
Question
i am 26 years old and had sex with my husband last night.we didnot take any precaution but we donot want a baby so please guide me.i am aneuro patient what should i do &how can i know whether i am on way to pregnancy or not
Posted Sun, 15 Dec 2013 in Women's Health
 
 
Answered by Dr. S Patra 9 minutes later
Brief Answer: NEED ADDITIONAL INFORMATION Detailed Answer: Hello, Thanks for writing to us. Before answering your queries, I need some additional information to assist you better and give proper guideline. 1) What is your last menstrual period date? 2) Is it regular or irregular? Duration of flow? Waiting for your reply. Give answer at the earliest. Regards, Dr Soumen
Above answer was peer-reviewed by
 
Follow-up: How to avoid pregnancy in a neuro patient after unprotected sex ? 11 hours later
last periods were from nov.4 to nov.11 it is regular
 
 
Answered by Dr. S Patra 16 minutes later
Brief Answer: QUITE CHANCE OF PREGNANCY. TAKE EMERGENCY PILL. Detailed Answer: Hello, Thanks for writing to us. You did unprotected sex around fertile days (16th to 24th Nov). Here, you have quite chance of pregnancy. In this circumstance, you can take emergency contraceptive pill like UNWANTED 72 or I-PILL to avoid unwanted pregnancy. It gives more than 95% protection if it is taken within first 24 hrs of sex and around 85% within 24 to 48 hrs. Hope, it helps for you. Let me know, if you need any clarification. Wish your good health and take care yourself. Regards, Dr Soumen For future query, you can directly approach me through WWW.WWWW.WW
Above answer was peer-reviewed by
 
Follow-up: How to avoid pregnancy in a neuro patient after unprotected sex ? 9 minutes later
as i have told u i am a neuro patient will these pills have any side affect any precautions are required after or before taking these pills i take trental 400,lamitor dt 50 & ecosprin 150 as my regular medicines please tell me a pill which would go according to these medicine
 
 
Answered by Dr. S Patra 10 minutes later
Brief Answer: DETAILS ARE GIVEN BELOW. Detailed Answer: Hello, Thanks for follow up query. 1) You would take emergency pill like UNWANTED 72 or I-PILL at the earliest. It is better at this stage and according to your current medicine. 2) Side effects are quite tolerable and nothing so serious like nausea, vomiting, abdominal cramp, spotting etc. You will get a withdrawal bleeding within 7 to 10 days. It is quite common and normal thing. 3) In this circumstance, emergency contraceptive pill is the best medicine to prevent unwanted pregnancy. However, one home pregnancy test is required to rule out pregnancy if your period is delayed more than 1 week. 4) Just one tab is sufficient and no other precaution is required. Sooner will be better. You must take within 72 hrs from last sexual intercourse. Hope, it helps for your information. If you don't have any other query, you can close the discussion. Good luck. All the best. Regards, Dr Soumen
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor